Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Semi-similarity invariants for spectral operators on Hilbert space.


Author: Alvin N. Feldzamen
Journal: Trans. Amer. Math. Soc. 100 (1961), 277-324
MSC: Primary 47.40
MathSciNet review: 0131777
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. G. Bade, Unbounded spectral operators, Pacific J. Math. vol. 4 (1954) pp. 373-392. MR 0063566 (16:143c)
  • [2] -, Weak and strong limits of spectral operators, Pacific J. Math. vol. 4 (1954) pp. 393-414. MR 0063567 (16:144a)
  • [3] -, On Boolean algebras of projections and algebras of operators, Trans. Amer. Math. Soc. vol. 80 (1955) pp. 345-360. MR 0073954 (17:513d)
  • [4] -, A multiplicity theory for Boolean algebras of projections in Banach spaces, Trans. Amer. Math. Soc. vol. 92 (1959) pp. 508-530. MR 0108729 (21:7443)
  • [5] N. Bourbaki, Eléments de mathématique. V, Livre III, Chapitre VIII (No. 1029) Paris, Hermann, 1947.
  • [6] J. Dieudonné, Sur la théorie spectrale, J. Math. Pures Appl. vol. 35 (1956) pp. 175-187. MR 0077894 (17:1112b)
  • [7] -, Champs de vecteurs non localement triviaux, Arch. Math. vol. 7 (1956) pp. 6-10. MR 0077895 (17:1112c)
  • [8] N. Dunford, Direct decomposition of Banach spaces, Bol. Soc. Mat. Mexicana vol. 3 (1946) pp. 1-12. MR 0021240 (9:42b)
  • [9] -, Spectral operators, Pacific J. Math. vol. 4 (1954) pp. 321-354. MR 0063563 (16:142d)
  • [10] -, A survey of the theory of spectral operators, Bull. Amer. Math. Soc. vol. 64 (1958) pp. 217-274. MR 0104865 (21:3616)
  • [11] N. Dunford and J. T. Schwartz, Linear operators. II. Spectral theory, New York, Interscience Publishers, to be published.
  • [12] A. N. Feldzamen, A generalized Weyr characteristic, Bull. Amer. Math. Soc. vol. 65 (1959) pp. 79-83. MR 0102747 (21:1533)
  • [13] S. R. Foguel, Normal operators of finite multiplicity, Comm. Pure Appl. Math. vol. 11 (1958) pp. 297-313. MR 0117579 (22:8356)
  • [14] -, Boolean algebras of projections of finite multiplicity, Pacific J. Math. vol. 9 (1959) pp. 681-693. MR 0108737 (21:7451)
  • [15] K. Friedrichs, Die unitären Invarianten selbstadjungierter Operatoren im Hilbertschen Raum, Jber. Deutsch. Math. Verein, vol. 45 (1935) pp. 79-82.
  • [16] H. Hahn, Über die Integrale des Herrn Hellinger und die Orthogonalinvarianten der quadratischen Formen von unendlich vielen Veränderlichen, Monatsh. f. Math. u. Phys. vol. 23 (1912) pp. 169-224.
  • [17] P. R. Halmos, Introduction to Hilbert space and the theory of spectral multiplicity, New York, Chelsea, 1951. MR 1653399 (99g:47001)
  • [18] E. Hellinger, Neue Begründung der Theorie quadratischer Formen von unendlich vielen Veränderlichen, J. Reine Angew. Math. vol. 136 (1909) pp. 210-271.
  • [19] R. V. Kadison, Unitary invariants for representations of operator algebras, Ann. of Math. vol. 66 (1957) pp. 304-379. MR 0089378 (19:665e)
  • [20] J. L. Kelley, Commutative operator algebras, Proc. Nat. Acad. Sci. U.S.A. vol. 38 (1952) pp. 598-605. MR 0051440 (14:481a)
  • [21] G. W. Mackey, Commutative Banach algebras, mimeographed Harvard lecture notes, ed. by A. Blair, 1952 (also Rio de Janeiro, Libraria Castelo, 1959). MR 0107184 (21:5909)
  • [22] C. C. MacDuffee, The theory of matrices, Berlin, Springer, 1933.
  • [23] H. Nakano, Unitärinvariante hypermaximale normale Operatoren, Ann. of Math. vol. 42 (1941) pp. 657-664. MR 0004724 (3:51d)
  • [24] -, Unitärinvariante im allgemeinen euklidischen Raum, Math. Ann. vol. 118 (1941) pp. 112-133. MR 0006612 (4:13h)
  • [25] A. Plessner and V. Rohlin, Spectral theory of linear operators. II (in Russian), Uspehi Mat. Nauk vol. 1 (1946) pp. 71-191. MR 0021245 (9:43b)
  • [26] C. R. Putnam, On normal operators in Hilbert space, Amer. J. Math. vol. 73 (1951) pp. 357-362. MR 0040585 (12:717f)
  • [27] I. E. Segal, Decompositions of operator algebras. II, Memoirs Amer. Math. Soc. No. 9, 1951.
  • [28] C. Segre, Sulla teoria e sulla classificazione delle omografie in uno spazio lineare ad un numero qualunque di dimensioni, Atti Accad. Naz. Lincei. Mem. III, vol. 19 (1884) pp. 127-148.
  • [29] M. H. Stone, Linear transformations in Hilbert space and their applications to analysis, Amer. Math. Soc. Colloquium Publications, vol. 15, 1932. MR 1451877 (99k:47001)
  • [30] R. M. Thrall and L. Tornheim, Vector spaces and matrices, New York, John Wiley, 1957.
  • [31] F. Wecken, Unitärinvarianten selbstadjungierter Operatoren, Math. Ann. vol. 116 (1939) pp. 422-455. MR 1513236
  • [32] J. Wermer, Commuting spectral measures on Hilbert space, Pacific J. Math. vol. 4 (1954) pp. 355-361. MR 0063564 (16:143a)
  • [33] E. Weyr, Répartition des matrices en espèces et formation de toutes les espèces, C. R. Acad. Sci. Paris vol. 100 (1885) pp. 966-969.
  • [34] -, Zur Theorie der bilinearen Formen, Monatsh. f. Math. u. Phys. vol. 1 (1890) pp. 163-236.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0131777-0
Article copyright: © Copyright 1961 American Mathematical Society